# SDR SWAA2019081535940

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 50,247 hours, 29,646 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33007
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ESCAPE SLIDE FELL OUT OF COMPARTMENT, DID NOT DEPLOY, STILL OPERATIONAL. / REINSTALLED ESCAPE SLIDE IAW MT.
